# SDR XC4R9584051

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: P0698703
- Condition: Excess Wear
- Location: Start/Gen
- Part time: 285 hours
- Component: Auxilec, 80603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR'S BRUSHES ARE EXTREMELY WORN.  THE BRUSHES WERE WORN 60 PERCENT WITHIN 285.0 FLIGHT HOURS.  SUBMITTER RECOMMENDS RE-DESIGNING DEFECTIVE BRUSHES.  (X)
